Since 1991 from April to November I cough non stop. I have taken different inhalers over the years and am now
trying Symbicort. I am under a specialist now and he has suggested I have reflux and he wants me to take
medication for this. Since March this year I have had two courses of prednisone which seems to be the only
thing to stop me coughing. BUT two weeks after I have stopped taking the prednisone I start coughing again.
Over the last two weeks I have had coughing fits which are uncontrollable and at the same time I am sneezing and my eyes are watering. This can happen anywhere and on one occasion I tried to ring my husband to bring me a ventolin inhaler but I could barely speak to talk to him - he got the idea of what I was saying and came immediately to my work. This was the first time I have had fits like this. It now happens at least once a day and today when I was in the supermarket. I had to leave without any groceries as I was creating a disturbance to customers. I can feel a tickle in my throat - only on one side and then i start coughing. Seriously I think there is something growing in my throat and tickling me. I am becoming distressed as this is frightening not being able to breathe, coughing and sneezzing all at the same time. Robyt
Re my question - re coughing fits - I posted an article re coughing April to November for many years and the only thing to stop this was prednisone. Approx 6 weeks ago I started on SYMBICORT and have stopped coughing. Everyone is shocked!!! I cant explain how its feels. Almost as though I have gone on holiday as I am not coughing any more. I may give the odd slight cough but its only a one off perhaps every 3-4 days and it is only like clearing my throat. RobyT
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.